# SDR WG1R583K

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N874G
- Make and model: Cessna 650
- Aircraft serial: 650137
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 835563
- Condition: Bearing Failed
- Location: Nr 1 Eng Ac
- Part time: 7,406 hours
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED VIBRATION COMING FROM NR 1 ENG WHICH VARIED WITH THROTTLE ALONG WITH A VOLTAGE SPIKE ON AC VOLTMETER.  AFTER EXTENSIVE TROUBLESHOOTING, FOUND ALTERNATOR BEARINGS HAD FAILED, SHORTING OUT ALTERNATOR CONTROL UNIT, AC VOLT METER AND HORIZ STAB ANTI-ICE CONTROL UNIT.  ALTERNATOR ON NR 2 ENGINE FAILED 5 HRS LATER SHORTING OUT ALTERNATOR CONTROL UNIT ALSO.  ALTERNATOR BEARINGS HAVE A SERVCIE LIFE OF 2,000 HRS.  FIRST ONE FAILED AT 1,618 HRS AND SECOND AT 1623 HRS SINCE OVERHAUL.  (X)
